# SDR SIMA2923

- Difficulty date: October 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- Aircraft time: 17,005 hours, 19,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Galley
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4122 - AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DOES NOT WORK.  PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT WITH NEW FLASHLIGHT.  (M)
